Skip to main content

Stable and Chaotic Motions in the Planetary Problem

Searching for OpenAIRE data...

Publications

Perihelia Reduction and Global Kolmogorov Tori in the Planetary Problem

Author(s): Gabriella Pinzari
Published in: Memoirs of the American Mathematical Society, Issue 255/1218, 2018, Page(s) 0-0, ISSN 0065-9266
DOI: 10.1090/memo/1218

On the co-existence of maximal and whiskered tori in the planetary three-body problem

Author(s): Gabriella Pinzari
Published in: Journal of Mathematical Physics, Issue 59/5, 2018, Page(s) 052701, ISSN 0022-2488
DOI: 10.1063/1.4986076

Drift and Its Mediation in Terrestrial Orbits

Author(s): Jérôme Daquin, Ioannis Gkolias, Aaron J. Rosengren
Published in: Frontiers in Applied Mathematics and Statistics, Issue 4, 2018, ISSN 2297-4687
DOI: 10.3389/fams.2018.00035

On the co-orbital motion in the planar restricted three-body problem: the quasi-satellite motion revisited

Author(s): Alexandre Pousse, Philippe Robutel, Alain Vienne
Published in: Celestial Mechanics and Dynamical Astronomy, 2017, ISSN 0923-2958
DOI: 10.1007/s10569-016-9749-1

Semi-analytic Computations of the Speed of Arnold Diffusion Along Single Resonances in A Priori Stable Hamiltonian Systems

Author(s): Massimiliano Guzzo, Christos Efthymiopoulos, Rocío I. Paez
Published in: Journal of Nonlinear Science, 2020, ISSN 0938-8974
DOI: 10.1007/s00332-019-09594-9

Sharp Nekhoroshev estimates for the three-body problem around periodic orbits

Author(s): Santiago Barbieri, Laurent Niederman
Published in: Journal of Differential Equations, Issue 268/7, 2020, Page(s) 3749-3780, ISSN 0022-0396
DOI: 10.1016/j.jde.2019.10.013

A first integral to the partially averaged Newtonian potential of the three-body problem

Author(s): Gabriella Pinzari
Published in: Celestial Mechanics and Dynamical Astronomy, Issue 131/5, 2019, ISSN 0923-2958
DOI: 10.1007/s10569-019-9899-z

A study of temporary captures and collisions in the Circular Restricted Three-Body Problem with normalizations of the Levi-Civita Hamiltonian

Author(s): Rocío I. Paez, Massimiliano Guzzo
Published in: International Journal of Non-Linear Mechanics, Issue 120, 2020, Page(s) 103417, ISSN 0020-7462
DOI: 10.1016/j.ijnonlinmec.2020.103417

Chaotic transport of navigation satellites

Author(s): Ioannis Gkolias, Jérôme Daquin, Despoina K. Skoulidou, Kleomenis Tsiganis, Christos Efthymiopoulos
Published in: Chaos: An Interdisciplinary Journal of Nonlinear Science, Issue 29/10, 2019, Page(s) 101106, ISSN 1054-1500
DOI: 10.1063/1.5124682

Euler integral and perihelion librations

Author(s): Gabriella Pinzari
Published in: Discrete & Continuous Dynamical Systems - A, Issue 0/0, 2019, Page(s) 0-0, ISSN 1553-5231
DOI: 10.3934/dcds.2020165

Perihelion Librations in the Secular Three-Body Problem

Author(s): Gabriella Pinzari
Published in: Journal of Nonlinear Science, 2020, ISSN 0938-8974
DOI: 10.1007/s00332-020-09624-x

On the Co-orbital Motion in the Three-Body Problem: Existence of Quasi-periodic Horseshoe-Shaped Orbits

Author(s): Laurent Niederman, Alexandre Pousse, Philippe Robutel
Published in: Communications in Mathematical Physics, 2020, ISSN 0010-3616
DOI: 10.1007/s00220-020-03690-8

Manifold spirals, disc–halo interactions, and the secular evolution in N -body models of barred galaxies

Author(s): C Efthymiopoulos, P E Kyziropoulos, R I Páez, K Zouloumi, G A Gravvanis
Published in: Monthly Notices of the Royal Astronomical Society, Issue 484/2, 2019, Page(s) 1487-1505, ISSN 0035-8711
DOI: 10.1093/mnras/stz035

Integrability of the spatial restricted three-body problem near collisions (an announcement)

Author(s): Franco Cardin, Massimiliano Guzzo
Published in: Rendiconti Lincei - Matematica e Applicazioni, Issue 30/1, 2019, Page(s) 195-204, ISSN 1120-6330
DOI: 10.4171/rlm/842

Il problema degli n-corpi in relatività generale

Author(s): Franco Cardin, Sara Di Ruzza, Leonardo Donà
Published in: Padova University Press, 2019

JANUS ET ÉPIMÉTHÉE : UN BALLET PERPÉTUEL AUTOUR DE SATURNE ?

Author(s): Alexandre Pousse, Laurent Niederman, Philippe Robutel
Published in: Images de Mathematique, 2018